# SDR ASAA2015051011678

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,393 hours, 7,279 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP DURING PREFLIGHT.  ACFT GROUNDED.  RESET SATCOM IAW QRH PROCEDURE OPS NORMAL.
